# SDR ASOA2014042910408

- Difficulty date: April 7, 2014
- Submitted: April 29, 2014
- Operation: Air carrier
- Aircraft: N842AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7304
- Aircraft time: 34,193 hours, 30,924 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 394-409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LBL 9, SEAT TRACK BS 394 - 409+128.    FOUND TO BE OUT OF LIMITS IAW SRM 53-21-49.   R & R SEAT TRACK IAW AMM 53-01-1-000-802 AND 53-01-11-400-802.
